# SDR MASA2021051000109

- Difficulty date: May 10, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N947LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15116
- Aircraft time: 24,905 hours, 21,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMER LTS INOP AT PAX DR 2 BULBS. PLACED ON MEL.
